I have been on birth control for nearly 4 years now. Last July I switched to a new birth control and was fine, but had problems. So two months ago I switched to a pill that had 7 placebo pills. I still had problems with that one so they switched me back to the 4 day placebo pills I was on last July. I had crazy 10 day bleeding from the last birth control and started my new one during it to fix it, and then I had some random bleeding in the middle of my pack. I’m not sexually active, so I don’t know why on the 3rd day of 4 placebo pills, I still haven’t started my period. Could something serious be wrong?
If you had some random bleeding in the middle of your cycle you may have nothing left to bleed. Your period is, after all, the shedding of the lining of the uterus since an egg wasnt fertilized so if you bled earlier in the month you may not see any bleeding on the placebos. As long as you are sure that you took them as directed every single day then there is nothing to worry about! Your body may be a bit confused from all the switching around of hormones in the different birth control pill formulations.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tri-Sprintec - I usually start my peiod on the 3rd placebo pill day, that's today and I haven't got?
Updated 22 Apr 2012 • 1 answer
Updated 24 May 2015 • 1 answer
Updated 26 May 2015 • 2 answers
Updated 13 Nov 2015 • 1 answer
Updated 16 Jul 2017 • 1 answer